Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Ostaszewski, Adam"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 50.

Article

Gietzmann, Miles B. and Ostaszewski, Adam J. (2014) Why managers with low forecast precision select high disclosure intensity: an equilibrium analysis. Review of Quantitative Finance and Accounting, 43 (1). pp. 121-153. ISSN 0924-865X

Ostaszewski, A. J. (2014) Beurling regular variation, bloom dichotomy, and the gołąb–schinzel functional equation. Aequationes Mathematicae . ISSN 0001-9054

Gietzmann, Miles B. and Ostaszewski, Adam (2014) Multi-firm voluntary disclosures for correlated operations. Annals of Finance, 10 (1). pp. 1-45. ISSN 1614-2446

Bingham, N. H. and Ostaszewski, A. J. (2013) The Steinhaus theorem and regular variation: de Bruijn and after. Indagationes Mathematicae, 24 (4). pp. 679-692. ISSN 0019-3577

Ostaszewski, Adam (2013) Beyond Lebesgue and Baire III: Steinhausʼ theorem and its descendants. Topology and Its Applications, 160 (10). pp. 1144-1154. ISSN 0166-8641

Gao, Zhan, Ohlson, James A. and Ostaszewski, Adam (2013) Dividend policy irrelevancy and the construct of earnings. Journal of Business Finance and Accounting, 40 (5-6). pp. 673-694. ISSN 1468-5957

Ostaszewski, Adam (2013) The semi-polish theorem: one-sided vs joint continuity in groups. Topology and Its Applications, 160 (10). pp. 1155-1163. ISSN 0166-8641

Ostaszewski, Adam (2013) Almost completeness and the effros open mapping principle in normed groups. Topology Proceedings, 41 . pp. 99-110. ISSN 0146-4124

Ostaszewski, Adam (2013) Shift-compactness in almost analytic submetrizable baire groups and spaces. Topology Proceedings, 41 . pp. 123-151. ISSN 0146-4124

Miller, Harry I. and Ostaszewski, Adam (2012) Group action and shift-compactness. Journal of Mathematical Analysis and Applications, 392 (1). pp. 23-39. ISSN 0022-247X

Ostaszewski, Adam (2012) Analytic Baire spaces. Fundamenta Mathematicae, 217 (3). pp. 189-210. ISSN 0016-2736

Bingham, N. H. and Ostaszewski, A. J. (2011) Homotopy and the Kestelman-Borwein-Ditor theorem. Canadian Mathematical Bulletin, 54 (1). pp. 12-20. ISSN 0008-4395

Ostaszewski, Adam (2011) Analytically heavy spaces: analytic cantor and analytic Baire theorems. Topology and Its Applications, 158 (3). pp. 253-275. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2010) Regular variation without limits. Journal of Mathematical Analysis and Applications, 370 (2). pp. 322-338. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: I. Slow variation. Topology and Its Applications, 157 (13). pp. 1999-2013. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: II. The fundamental theorems. Topology and Its Applications, 157 (13). pp. 2014-2023. ISSN 0166-8641

Bingham, N. H. and Ostaszewski, Adam (2010) Topological regular variation: III. Regular variation. Topology and Its Applications, 157 (13). pp. 2024-2037. ISSN 0166-8641

Ostaszewski, Adam (2010) Regular variation, tological dynamics, and the uniform boundedness theorem. Topology Proceedings, 36 . pp. 305-336. ISSN 0146-4124

Bingham, N. H. and Ostaszewski, A. J. (2010) Automatic continuity via analytic thinning. Proceedings of the American Mathematical Society, 138 (03). p. 907. ISSN 0002-9939

Bingham, N. H. and Ostaszewski, A. J. (2010) Beyond Lebesgue and Baire II: bitopology and measure-category duality. Colloquium Mathematicum, 121 (2). pp. 225-238. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, A. J. (2010) Dichotomy and infinite combinatorics: the theorems of Steinhaus and Ostrowski. Mathematical Proceedings of the Cambridge Philosophical Society, 150 . pp. 1-22. ISSN 0305-0041

Bingham, N. H. and Ostaszewski, A. J. (2010) Normed versus topological groups: dichotomy and duality. Dissertationes Mathematicae, 472 . pp. 1-138. ISSN 0012-3862

Bingham, N. H. and Ostaszewski, Adam (2009) Infinite combinatorics and the foundations of regular variation. Journal of Mathematical Analysis and Applications, 360 (2). pp. 518-529. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, A. J. (2009) Automatic continuity: subadditivity, convexity, uniformity. Aequationes Mathematicae, 78 (3). pp. 257-270. ISSN 0001-9054

Bingham, N. H. and Ostaszewski, Adam (2009) Beyond Lebesgue and Baire: generic regular variation. Colloquium Mathematicum, 116 (1). pp. 119-138. ISSN 0010-1354

Bingham, N. H. and Ostaszewski, A. J. (2009) The Index Theorem of topological regular variation and its applications. Journal of Mathematical Analysis and Applications, 358 (2). pp. 238-248. ISSN 0022-247X

Bingham, N. H. and Ostaszewski, A. J. (2009) Infinite combinatorics in function spaces: category methods. Publications de L’institut Mathématique, Nouvelle Série, 86 (100). pp. 55-73. ISSN 0350-1302

Bingham, N. H. and Ostaszewski, Adam (2009) Very slowly varying functions. II. Colloquium Mathematicum, 116 (1). pp. 105-117. ISSN 0010-1354

Ostaszewski, Adam and Gietzmann, Miles B. (2008) Value creation with Dye’s disclosure option: optimal risk-shielding with an upper tailed disclosure strategy. Review of Quantitative Finance and Accounting, 31 (1). pp. 1-27. ISSN 0924-865X

Bingham, N. H. and Ostaszewski, A. J. (2008) Generic subadditive functions. Proceedings of the American Mathematical Society, 136 (12). pp. 4257-4266. ISSN 0002-9939

Ostaszewski, Adam (2006) Returns to costly pre-bargaining claims: taking a principled stand. Journal of Economic Studies, 33 (2). pp. 144-170. ISSN 0144-3585

Ostaszewski, Adam (2004) "Equity smirks" and embedded options: the shape of a firm's value function. Accounting and Business Research, 34 (4). pp. 301-321. ISSN 2159-4260

Gietzmann, Miles B. and Ostaszewski, Adam (2004) An alternative to the Feltham-Ohlson valuation framework: using q-theoretic income to predict firm value. Accounting and Business Research, 34 (4). pp. 349-377. ISSN 2159-4260

Book Section

Bingham, N. H. and Ostaszewski, Adam (2010) Kingman, category and combinatorics. In: Bingham, N. H. and Goldie, C. M., (eds.) Probability and Mathematical Genetics: Papers in Honour of Sir John Kingman. London Mathematical Society lecture note series(378). Cambridge University Press, Cambridge, UK, pp. 135-169. ISBN 9780521145770

Gomulka, Stanislaw, Ostaszewski, Adam and Davies, Ray O. (1999) The innovation rate and Kalecki's theory of trend, unemployment and the business cycle. In: Sawyer, Malcolm, (ed.) The Legacy of Michal Kalecki. Intellectual legacies in modern economics(vol. 5). Edward Elgar, Cheltenham, UK. ISBN 9781840640557

Monograph

Bingham, N. H. and Ostaszewski, Adam (2007) Analytic automaticity: the theorems of Jones and Kominek. LSE-CDAM-2007-24. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Beyond Lebesgue and Baire: generic regular variation. LSE-CDAM-2007-16. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Beyond the theorems of Steinhaus and Ostrowski: combinatorial versions. LSE-CDAM-2007-15. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Duality and the Kestelman-Borwein-Ditor theorem. LSE-CDAM-2007-29. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Generic subadditive functions. LSE-CDAM-2007-17. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Genericity and the Kestelman-Borwein-Ditor Theorem. LSE-CDAM-2007-26. London school of economics and policital science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Homotopy and the Kestelman-Borwein-Ditor theorem. LSE-CDAM-2007-27. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) New automatic properties: subadditivity, convexity, uniformity. LSE-CDAM-2007-23. London school of economics and political science, London, UK.

Ostaszewski, Adam and Gietzmann, Miles (2007) Value creation with dyes disclosure option: optimal risk-shielding with an upper tailed disclosure strategy. LSE-CDAM-2007-30. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) Very slowly varying functions - II. LSE-CDAM-2007-03. London school of economics and political science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2007) The converse Ostrowski theorem. LSE-CDAM-2007-25. London school of economics & political science, London, UK.

Ohlson, James A., Ostaszewski, Adam and Gao, Zhan (2006) Dividend policy irrelevancy and the construct of earnings. CDAM research report, LSE-CDAM-2006-23. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Bingham, N. H. and Ostaszewski, Adam (2006) Foundations of regular variation. CDAM research report, LSE-CDAM-2006-22. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Ostaszewski, Adam (2005) Returns to costly pre-bargaining claims: taking a principled stand. CDAM research report series, LSE-CDAM-2005-07. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Ostaszewski, Adam (2003) Dividend irrelevancy: Ohlson's uniqueness principle in several accounting variables. CDAM research report series, Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

This list was generated on Fri Oct 31 16:26:29 2014 GMT.